# SDR SWAA062108

- Difficulty date: June 19, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 59,937 hours, 48,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULL NOSE EMERGENCY EXIT LIGHT LENS MISSING AT ROW 22 DEF.  INSTALLED LIGHT LENS PER MM.
